# SDR AALA20161212011

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 48,915 hours, 20,238 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP LOW PRESURE DOES NOT EXTINGUISH WHEN PUMP IS TURNED ON WITH FUEL IN CENTER TANK.  REMOVED AND REPLACED POWER SWITCH RELAY IAW SPM 20-81-11.  OPERATIONAL CHECK GOOD.
